# SDR YENA20110112178

- Difficulty date: January 12, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 007991
- Aircraft time: 20,129 hours, 7,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 007991
- Condition: Failed
- Location: Cabin
- Part time: 20,129 hours, 7,117 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 312 FLL-IAD, EPSU FAILED DURING EMERGENCY LIGHT TESTING.  ASSIGNED LIGHTS WILL NOT COME ON.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY 13WL.  OPS CHECK NORMAL.
